# SDR SWAA090014

- Difficulty date: December 30, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 36,079 hours, 20,869 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVACUATION SLIDE FELL OUT, DID NOT DEPLOY.  INSTALLED SLIDE PER MM.
